MAUDE Adverse Event Report: SPINE WAVE, INC. SNIPER SPINE SYSTEM LOCKING SCREW; PEDICLE SCREW SYSTEM

SPINE WAVE, INC. SNIPER SPINE SYSTEM LOCKING SCREW; PEDICLE SCREW SYSTEM
Catalog Number 11-4001
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation in progress; no conclusion can be made at this time.Upon completion of the evaluation, a follow up supplemental report shall be submitted.
 
Event or Problem Description
During a surgical procedure to extend a pedicle screw construct, the surgeon noted loose locking screws.The original pedicle screw construct had been implanted approximately eighteen months earlier.The surgeon replaced the locking screws and extended the construct as planned.
 
Additional Manufacturer Narrative
Returned for evaluation were three locking screws.The exact locking screws involved in this event were not identified, however.A thorough visual examination was performed.All units exhibited signs of wear consistent with surgical use.The locking screw threads displayed no abnormalities and functioned as intended upon evaluation within a screw.The reported condition was confirmed by review of a radiographic image.A review of device history records found no non-conformances to specification.Based on the results of our evaluation, no definitive conclusion can be drawn.

Brand Name
SNIPER SPINE SYSTEM LOCKING SCREW
Common Device Name
PEDICLE SCREW SYSTEM
Manufacturer (Section D)
SPINE WAVE, INC.
3 enterprise drive
suite 302
shelton CT 06484
MDR Report Key7496900
Report Number3004638600-2018-00006
Device Sequence Number11253638
Product Code MNH
UDI-Device Identifier10840642105599
UDI-Public10840642105599
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K160003
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Attorney
Type of Report Initial,Followup
Report Date (Section B) 04/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number11-4001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/10/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/09/2018
Supplement Date Received by Manufacturer04/09/2018
Initial Report FDA Received Date05/08/2018
Supplement Report FDA Received Date06/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1